I was on 40 mcg t3 ( Mercury Pharma). I had been doing quite well. I ran out and had to wait to see Endo before I could get more which meant I went without any for a week.
I have managed to get back to taking 30 mcg per day and will increase back to 40 mcg soon. For the last few weeks I have had horrible symptoms anxiety, dark depression, leg aches- all sorts going on. It has been since I had the new t3 tablets. Is it likely the catch up in dose or a bad batch? I just can’t get out of bed. I am unable to function which is in contrast to how I felt before Christmas. I felt great. I am not sure that the blip in dosage should cause all these symptoms though.
I’ve posted my results below. Can someone take a look at them. Just for info I had been off t3 for about a week so probably are lower than normal. Thankyou
Tsh 2.19 ( 0.27-4.20)
Free t4 <5pmol/P ( on t3!)
Free t3. 4.1pmol/L. ( 2.8-7.1)
The previous Free t3 result was 6.2 ( when on 40mcg)